# SDR SIMA1773

- Difficulty date: June 25, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135ER
- Aircraft serial: 145173
- Aircraft time: 1,596 hours, 1,483 cycles
- Engine: Allsn 250B*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 367934002
- Part serial: 201
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4976 - ON CLIMB-OUT RECEIVED FUEL 1 LOW LEVEL WARNING.  FIVE MINUTES LATER, CREW RECEIVED A FUEL IMBALANCE CAUTION FOLLOWED BY A LEFT QUANTITY GOING BLANK.  AIRCRAFT LANDED APPROXIMATELY 1,400 POUNDS OVERWEIGHT.  FOUND FUEL CONTROL UNIT INOPERABLE.  REMOVED AND REPLACED SAME.  OPS CHECK GOOD.  (X)
